# SDR CA970311003

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Part number: 22764
- Condition: Missing
- Location: 4th Stage
- Component: 6877410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CASE HALF INSPECTION, 3 LARGE PIECES OF LINER NOTED AS MISSING IN 4TH STAGE AREA .
